Global existence and convergence to steady states in a chemorepulsion system

Tom 81 / 2008

Tomasz Cieślak, Philippe Laurençot, Cristian Morales-Rodrigo Banach Center Publications 81 (2008), 105-117 MSC: 35K57, 35K60, 92C17. DOI: 10.4064/bc81-0-7

Streszczenie

In this paper we consider a model of chemorepulsion. We prove global existence and uniqueness of smooth classical solutions in space dimension $n=2$. For $n=3,4$ we prove the global existence of weak solutions. The convergence to steady states is shown in all cases.

Autorzy

  • Tomasz CieślakInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa, Poland
    e-mail
  • Philippe LaurençotInstitut de Mathématiques de Toulouse
    CNRS UMR 5219
    Université Paul Sabatier (Toulouse III)
    118 route de Narbonne
    F-31062 Toulouse Cedex 9, France
    e-mail
  • Cristian Morales-RodrigoInstitute of Applied Mathematics and Mechanics
    Faculty of Informatics, Mathematics and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek